Depressed :(

I know Iv wrote a few posts about my depression with my weight gain I can't seem to shift it I lost nearly 3 stone but since being on pain killers such as tramadol and birth control Iv gained it all back. I'm so down about it it's hard to do exercise because of the pain I'm just at such a loss. My laproscopy is 7th December so not too long I'm hoping this will help possible give me some answers. In worried for my mental health as well as my general health with not being able to loose the weight I tried so hard to loose before.

If anyone has any advice, tips, experience I would be really greatful to hear. Thanks everyone sorry for the moan xx

1 Reply

oldestnewest
  • I understand how you feel. I've recently started antidepressants because the birth control made me horribly depressed. It is worth trying. It doesn't solve your problems but definitely helps.

You may also like...